# SDR USAA2009091792562

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 20,558 hours, 16,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1724 - TPA - DCA - EMERGENCY LIGHTS - EMERGENCY FLASHLIGHT INOPERATIVE UNDER FLIGHT ATTENDANT SEAT FORWARD FACING AFT GALLEY.  REMOVED AND REPLACED FLASHLIGHT.
